2018
Том 70
№ 11

All Issues

Skuratovskii R. V.

Articles: 3
Article (English)

Cubic rings and their ideals

Drozd Yu. A., Skuratovskii R. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 4. - pp. 464–470

We give an explicit description of cubic rings over a discrete valuation ring, as well as the description of all ideals of these rings.

Article (Ukrainian)

Ideals of one-branch singularities of curves of the type $W$

Skuratovskii R. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2009. - 61, № 9. - pp. 1257-1266

We establish necessary and sufficient conditions for a one-branch singularity of the type $W$ of a plane algebraic curve to have at most two-parameter families of ideals.

Brief Communications (English)

Generators and relations for wreath products

Drozd Yu. A., Skuratovskii R. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 7. - pp. 997–999

Generators and defining relations for wreath products of groups are given. Under a certain condition (conormality of generators), they are minimal.